# SDR REXA2013071201356

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,564 hours, 24,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MODERATELY STRONG BURNING RUBBER ODOR IN COCKPIT, 30 MINUTES AFTER BLOCK OUT. COFFEEMAKER TURNED OFF.  ODOR RETURNED APPROX 15 MINUTES LATER.  NO SMOKE. COMPLIED WITH INSPECTION OF COCKPIT, AFT EQUIPMENT BAY, & AVIONICS BAY.  NO DEFECTS NOTED.  COMPLIED WITH MINIMUM WORKSCOPE FOR SMOKE/FUMES IN CABIN/FLIGHT DECK. UNABLE TO DUPLICATE DISCREPANCY.
